# SDR ARWA9606032

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS LEVEL 2 CORROSION ON SIDEWALL UPPER AND LOWER FRAMES AT STA 1324.  FRAMES WERE REPAIRED, TREATED AND INSTALLED PER DC-8 SRM 53-4-1, 51-1-4 , 51-1-8 AND 51-1-20D.
